Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Algorithm AS 66: The Normal Integral

I. D. Hill
Journal of the Royal Statistical Society. Series C (Applied Statistics)
Vol. 22, No. 3 (1973), pp. 424-427
Published by: Wiley for the Royal Statistical Society
DOI: 10.2307/2346800
Stable URL: http://www.jstor.org/stable/2346800
Page Count: 4
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Algorithm AS 66: The Normal Integral
Preview not available

Page Thumbnails

  • Thumbnail: Page 
424
    424
  • Thumbnail: Page 
425
    425
  • Thumbnail: Page 
426
    426
  • Thumbnail: Page 
427
    427